# SDR IPXA2021042668605

- Difficulty date: April 8, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 29053
- Aircraft time: 104,147 hours, 18,013 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 65B1161424
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CORROSION WAS BLENDED OUT ON RH WING TRAILING EDGE UPPER CHORD (P/N:65B11614-24) NEAR WBL 235.2.REPAIR I.A.W. BOEING SR:4-5032548637 AND UPS EO B747-5720-80158-A.
